A milp model for incorporating reliability indices in distribution system expansion planning

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2019-05-01
Major/Subject
Mcode
Degree programme
Language
en
Pages
4
2453-2456
Series
IEEE Transactions on Power Systems, Volume 34, issue 3
Abstract
Reliability cost is considered as an inevitable criterion in expansion planning studies of distribution systems. However, nonlinear expressions of reliability indices aggravate complexity of planning studies. To address this issue, this letter proposes a novel method to linearize mathematical model of the reliability-based distribution expansion planning problem. Using this variant of reliability indices, reliability costs can easily be involved in mixed-integer linear programming model of distribution expansion planning. Validity of the derived expressions is tested by simulation results.
Description
Keywords
distribution network reliability, distribution system expansion planning, mixed-integer linear programming
Other note
Citation
Jooshaki, M, Abbaspour, A, Fotuhi-Firuzabad, M, Farzin, H, Moeini-Aghtaie, M & Lehtonen, M 2019, ' A milp model for incorporating reliability indices in distribution system expansion planning ', IEEE Transactions on Power Systems, vol. 34, no. 3, 8610225, pp. 2453-2456 . https://doi.org/10.1109/TPWRS.2019.2892625